# SDR HEEA060216

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8593X
- Make and model: Bell 206L-3
- Aircraft serial: 51509
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 206033115183
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PANEL ASSEMBLY MISMANUFACTURED.  WHEN FITTING AIRCRAFT POP-OUT WINDOW TO NEW PANEL, FOUND WINDOW AREA TOO LONG.  WINDOW FALLS OUT AND WHEN MATCHED TO OLD PANEL, TOP FLANGE IS .1250 INCH TOO SHORT AND BOTTOM FLANGE IS .50  TOO SHORT.
